Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 2368694, 10 pages
https://doi.org/10.1155/2018/2368694
Research Article

Asymptotic Properties of Solutions to Second-Order Difference Equations of Volterra Type

1Faculty of Mathematics and Computer Science, A. Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland
2Institute of Mathematics, Poznań University of Technology, Piotrowo 3A, 60-965 Poznań, Poland
3Institute of Mathematics, Lodz University of Technology, Ul. Wólczańska 215, 90-924 Łódź, Poland

Correspondence should be addressed to Małgorzata Migda; lp.nanzop.tup@adgim.atazroglam

Received 26 April 2018; Accepted 21 June 2018; Published 9 July 2018

Academic Editor: Jorge E. Macias-Diaz

Copyright © 2018 Janusz Migda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Medina, “The asymptotic behavior of the solutions of a Volterra difference equation,” Computers & Mathematics with Applications. An International Journal, vol. 34, no. 1, pp. 19–26, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Medina, “Asymptotic behavior of Volterra difference equations,” Computers & Mathematics with Applications, vol. 41, no. 5-6, pp. 679–687, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Migda and M. g. Migda, “Asymptotic behavior of solutions of discrete Volterra equations,” Opuscula Mathematica, vol. 36, no. 2, pp. 265–278, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Migda and M. g. Migda, “Qualitative approximation of solutions to discrete Volterra equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 3, pp. 1–27, 2018. View at Google Scholar · View at MathSciNet
  5. M. Bohner, S. Grace, and N. Sultana, “Asymptotic behavior of nonoscillatory solutions of higher-order integro-dynamic equations,” Opuscula Mathematica, vol. 34, no. 1, pp. 5–14, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Diblik and E. Schmeidel, “On the existence of solutions of linear Volterra difference equations asymptotically equivalent to a given sequence,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9310–9320, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Elaydi, “Stability and asymptoticity of Volterra difference equations: a progress report,” Journal of Computational and Applied Mathematics, vol. 228, no. 2, pp. 504–513, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. K. Gajda, T. Gronek, and E. Schmeidel, “On the existence of weighted asymptotically constant solutions of Volterra difference equations of nonconvolution type,” Discrete and Continuous Dynamical Systems - Series B, vol. 19, no. 8, pp. 2681–2690, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T. Gronek and E. Schmeidel, “Existence of bounded solution of Volterra difference equations via Darbo's fixed-point theorem,” Journal of Difference Equations and Applications, vol. 19, no. 10, pp. 1645–1653, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. I. Györi and L. Horvath, “Asymptotic representation of the solutions of linear Volterra difference equations,” Advances in Difference Equations, 22 pages, article 932831, 2008. View at Google Scholar
  11. I. Gyori and D. W. Reynolds, “Sharp conditions for boundedness in linear discrete Volterra equations,” Journal of Difference Equations and Applications, vol. 15, no. 11-12, pp. 1151–1164, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. I. Györi and D. W. Reynolds, “On asymptotically periodic solutions of linear discrete Volterra equations,” Fasciculi Mathematici, no. 44, pp. 53–67, 2010. View at Google Scholar · View at MathSciNet
  13. V. Kolmanovskii and L. Shaikhet, “Some conditions for boundedness of solutions of difference volterra equations,” Applied Mathematics Letters, vol. 16, no. 6, pp. 857–862, 2003. View at Publisher · View at Google Scholar · View at Scopus
  14. E. Messina and A. Vecchio, “Boundedness and asymptotic stability for the solution of homogeneous Volterra discrete equations,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 6935069, 8 pages, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Migda and J. Morchało, “Asymptotic properties of solutions of difference equations with several delays and Volterra summation equations,” Applied Mathematics and Computation, vol. 220, pp. 365–373, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. W. Reynolds, “On asymptotic constancy for linear discrete summation equations,” Computers & Mathematics with Applications. An International Journal, vol. 64, no. 7, pp. 2335–2344, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. C. T. Baker and Y. Song, “Periodic solutions of non-linear discrete Volterra equations with finite memory,” Journal of Computational and Applied Mathematics, vol. 234, no. 9, pp. 2683–2698, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. Berezansky, M. Migda, and E. Schmeidel, “Some stability conditions for scalar Volterra difference equations,” Opuscula Mathematica, vol. 36, no. 4, pp. 459–470, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  19. I. Györi and E. Awwad, “On the boundedness of the solutions in nonlinear discrete Volterra difference equations,” Advances in Difference Equations, vol. 2, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. I. Györi and F. Hartung, “Asymptotic behaviour of nonlinear difference equations,” Journal of Difference Equations and Applications, vol. 18, no. 9, pp. 1485–1509, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. g. Migda and J. Migda, “Bounded solutions of nonlinear discrete Volterra equations,” Mathematica Slovaca, vol. 66, no. 5, pp. 1169–1178, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Y. Song and C. T. Baker, “Linearized stability analysis of discrete Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 310–333, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. Migda, “Asymptotic behaviour of solutions of nonlinear delay difference equations,” Fasciculi Mathematici, no. 31, pp. 57–62, 2001. View at Google Scholar · View at MathSciNet
  24. P. Rehák, “Asymptotic formulae for solutions of linear second-order difference equations,” Journal of Difference Equations and Applications, vol. 22, no. 1, pp. 107–139, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Z. a. Szafrański and B. a. Szmanda, “Oscillation of solutions of some nonlinear difference equations,” Publicacions Matemàtiques, vol. 40, no. 1, pp. 127–133, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  26. E. Thandapani, M. M. Manuel, J. R. Graef, and P. W. Spikes, “Monotone properties of certain classes of solutions of second-order difference equations,” Computers & Mathematics with Applications. An International Journal, vol. 36, no. 10-12, pp. 291–297, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  27. J. Migda, “Approximative solutions of difference equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 13, pp. 1–26, 2014. View at Google Scholar · View at MathSciNet
  28. J. Migda, “Asymptotically polynomial solutions of difference equations,” Advances in Difference Equations, vol. 92, pp. 1–16, 2013. View at Publisher · View at Google Scholar · View at MathSciNet